# SDR SWAA2024021643594

- Difficulty date: January 22, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS297 AT RT WING 2024-48965<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS297 AT RT I.A.W B737-800 SRM 51-40-02 AND DWG: 115A3700 SHEET: 61 REV: -;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS297 AT RT I.A.W B737-800 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG: 115A3700 SHEET: 61 REV: -;[03] TASK COMPLETED
